Alert archive / Florida / Small Craft Advisories in 2018
Small Craft Advisory 43, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Nov 15, 2018, 4:16 AM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2018, 4:16 AM EST (09:16 UTC)
- Expired
- Nov 16, 2018, 4:28 PM EST
- In force
- 36 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
385 WHUS72 KKEY 150916 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 416 AM EST Thu Nov 15 2018 GMZ033>035-044-054-055-074-075-151600- /O.NEW.KKEY.SC.Y.0043.181115T0916Z-181115T1600Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 416 AM EST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT... The National Weather Service in Key West has issued a Small Craft Advisory. * WINDS...Northwest to north winds will increase to 20 to 25 knots across the affected coastal waters. * WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper waters of the southeastern Gulf of Mexico, up to 7 to 10 feet across the Straits of Florida southwest of the Lower Keys, and up to 7 feet across the adjacent coastal waters just west of the Marquesas Keys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ CLR
7 follow-up statements
603 WHUS72 KKEY 151517 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1017 AM EST Thu Nov 15 2018 GMZ031-032-042-043-052-053-072-073-152200- /O.EXB.KKEY.SC.Y.0043.000000T0000Z-181115T2200Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge-Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- 1017 AM EST Thu Nov 15 2018 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT THIS AFTERNOON... The National Weather Service in Key West has issued a Small Craft Advisory, which is in effect until 5 PM EST this afternoon. * WINDS...Northwest to north winds will increase to 20 to 25 knots across the affected coastal waters this afternoon. * WAVES/SEAS...Seas will build to 5 to 8 feet across the Florida Straits, with the highest seas in the Gulf Stream. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ GMZ033>035-044-054-055-074-075-152200- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-181115T2200Z/ Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1017 AM EST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...Northwest to north winds 20 to 25 knots across the affected coastal waters, building to near 25 knots. * WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper waters of the southeastern Gulf of Mexico, up to 7 to 10 feet across the Straits of Florida southwest of the Lower Keys out to the Dry Tortugas, and up to 7 feet across the adjacent coastal waters just west of the Marquesas Keys. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ Futterman
113 WHUS72 KKEY 152157 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 457 PM EST Thu Nov 15 2018 GMZ031>035-042>044-052>055-072>075-160600- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 457 PM EST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY IN EFFECT... * WINDS...Northwest winds will become north and increase to between 20 to 25 knots or near 25 knots across all waters tonight, with occasional gusts between 30 and 35 knots. * WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper waters of the southeastern Gulf of Mexico, up to 9 to 11 feet across the Straits of Florida southwest of the Lower Keys out to the Dry Tortugas, and up to 8 feet across the remaining Florida Straits. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ Futterman
667 WHUS72 KKEY 160330 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1030 PM EST Thu Nov 15 2018 GMZ031>035-042>044-052>055-072>075-161130- /O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1030 PM EST Thu Nov 15 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST FRIDAY... * WINDS...Northwest winds will become north and increase to between 20 to 25 knots or near 25 knots across all waters tonight, with occasional gusts between 30 and 35 knots. * WAVES/SEAS...Seas will build to 9 to 11 feet across the deeper waters of the southeastern Gulf of Mexico, up to 9 to 11 feet across the Straits of Florida southwest of the Lower Keys out to the Dry Tortugas, and up to 8 feet across the remaining Florida Straits. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$
855 WHUS72 KKEY 160927 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 427 AM EST Fri Nov 16 2018 GMZ031>035-042>044-052>055-072>075-161600- /O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 427 AM EST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...North winds 20 to 25 knots will prevail this morning, then diminish this afternoon. * WAVES/SEAS...Seas up to 7 to 8 feet across the deeper waters of the southeastern Gulf of Mexico and the Straits of Florida will prevail this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ CLR
566 WHUS72 KKEY 161544 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1044 AM EST Fri Nov 16 2018 GMZ031-042-161645- /O.EXP.KKEY.SC.Y.0043.000000T0000Z-181116T1600Z/ Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Hawk Channel from Ocean Reef to Craig Key out to the reef- 1044 AM EST Fri Nov 16 2018 $$ GMZ032>035-043-044-052>055-072>075-162200- /O.EXT.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1044 AM EST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT... * WINDS...Mainly north winds near 20 knots with occasional gusts near 25 knots will slowly slacken late this morning and this afternoon, before slackening this afternoon. * WAVES/SEAS...Seas up to 7 feet across the deeper waters of the southeastern Gulf of Mexico and the Straits of Florida will prevail this morning and early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
410 WHUS72 KKEY 161625 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 1125 AM EST Fri Nov 16 2018 GMZ042-162200- /O.EXA.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/ Hawk Channel from Ocean Reef to Craig Key out to the reef- 1125 AM EST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Mainly north winds near 20 knots with occasional gusts near 25 knots will slowly slacken late this morning and this afternoon. * WAVES/SEAS...Seas up to 7 feet across the deeper waters of the southeastern Gulf of Mexico and the Straits of Florida will prevail this morning and early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ GMZ032>035-043-044-052>055-072>075-162200- /O.CON.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 1125 AM EST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...Mainly north winds near 20 knots with occasional gusts near 25 knots will slowly slacken late this morning and this afternoon, before slackening this afternoon. * WAVES/SEAS...Seas up to 7 feet across the deeper waters of the southeastern Gulf of Mexico and the Straits of Florida will prevail this morning and early this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 20 to 33 knots... or seas of 7 feet or greater...are expected to produce hazardous conditions for small craft. Inexperienced boaters...especially those with smaller vessels...should avoid operating in these conditions. && $$ APA
413 WHUS72 KKEY 162128 MWWKEY URGENT - Marine Weather Message National Weather Service Key West FL 428 PM EST Fri Nov 16 2018 GMZ032>035-042>044-052>055-072>075-162230- /O.CAN.KKEY.SC.Y.0043.000000T0000Z-181116T2200Z/ Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 428 PM EST Fri Nov 16 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Key West has cancelled the Small Craft Advisory. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 14, 10:47 PM EST, 5 hours 29 minutes earlier.
Area forecast discussion, Nov 14, 10:47 PM EST, 5 hours 29 minutes before
Area Forecast Discussion National Weather Service Key West FL 1047 PM EST Wed Nov 14 2018 .DISCUSSION... Currently - A strong southern stream trough in the southeastern United States and Gulf of Mexico is supporting cyclogenesis over the Florida Peninsula. An associated cold front is working its way southeastward through the Gulf of Mexico. Wind across the Keys remain light and primarily southeast. Shower activity has been isolated and weak across the forecast area as we are still well ahead of the front, and remain in zone of rather weak flow and forcing through the lower levels. However, scattered showers and a few thunderstorms are knocking on our westernmost marine zones door steps. Temperatures are near 80 with dew points up in the mid 70s. Short Term Update - The front will continue to progress southeastward through the overnight period as the surface low over Florida continues deepen as it accelerates northeastward along the Atlantic Seaboard. Ahead of this front, expect increasing shower and thunderstorm activity. Winds will likely become weaker before shifting northwest to north and increasing. The front will be be near our deep gulf and western most Florida Straits zones towards day break. Ongoing forecast is on track and no update is planned. && .MARINE... A low pressure system will deepen over the Florida Peninsula tonight and move northeastward into the Atlantic Seaboard tonight. An associated cold front is working its way through the deep southeastern Gulf of Mexico, and will be on our western and northwestern marine zones towards day break. Ahead of this front, expect shower and thunderstorm activity to increase. The front is expected to deep into our forecast area on Thursday, and finally blast through the entire area Thursday night. Small craft advisories will begin for portions of our marine zones on Thursday, and spread to the remainder Thursday night. Only minor adjustments made for the evening marine update. && .AVIATION... VFR conditions will prevail for much of the night. With that said, expect showers and possible thunderstorm coverage to be on the increase through the overnight period as the Florida Keys fall increasingly under a more disturbed zone ahead of an approaching cold front. Surface winds will be light out of the southeast through the overnight period. Winds will surge out of the northwest to north through the day on Thursday into Thursday night as the cold front works its way west to east across the Florida Keys. This will result in significant crosswinds at our island terminals. && .KEY WATCHES/WARNINGS/ADVISORIES... FL...None. GM...None. && Public/Marine/Fire...11 Aviation/Nowcasts....11 Visit us on the web at weather.gov/key Follow us on Facebook and Twitter at: www.facebook.com/nwskeywest www.twitter.com/nwskeywest
Hazardous weather outlook, Nov 14, 5:59 AM EST, 22 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Key West FL 559 AM EST Wed Nov 14 2018 FLZ076>078-GMZ031>035-042>044-052>055-072>075-151100- Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys- Florida Bay including Barnes Sound, Blackwater Sound, and Buttonwood Sound- Bayside and Gulf side from Craig Key to west end of Seven Mile Bridge- Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out and beyond 5 fathoms- Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel- Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon Shoal out to 5 Fathoms- Hawk Channel from Ocean Reef to Craig Key out to the reef- Hawk Channel from Craig Key to west end of Seven Mile Bridge out to the reef- Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal out to the reef- Straits of Florida from Ocean Reef to Craig Key out 20 NM- Straits of Florida from Craig Key to west end of Seven Mile Bridge out 20 NM- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal out 20 NM- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas out 20 NM- Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out- Straits of Florida from Craig Key to west end of Seven Mile Bridge 20 to 60 NM out- Straits of Florida from west end of Seven Mile Bridge to south of Halfmoon Shoal 20 to 60 NM out- Straits of Florida from Halfmoon Shoal to 20 NM west of Dry Tortugas 20 to 60 NM out- 559 AM EST Wed Nov 14 2018 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A Small Craft Advisory may be required tonight for the Gulf of Mexico beyond five fathoms, including the Dry Tortugas. North winds will increase to 20 knots or higher behind an approaching cold front. Isolated thunderstorms are possible tonight, with the primary hazards including lightning strikes and locally gusty winds. Storm motion will initially be to the north at 10 knots, followed by storm motion to the east at 10 to 15 knots as the front approaches. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A Small Craft Advisory likely will be required Thursday for all coastal waters of the Florida Keys, and Small Craft Advisory conditions are expected Thursday night. Small Craft Advisory conditions may persist Friday and Friday night for portions of the coastal waters of the Florida Keys. Otherwise, no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. CLR
Nearby
Small Craft Advisories in Florida, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.